# SDR MASA200602433

- Difficulty date: October 12, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 6,675 hours, 6,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7119 IAD - 4 EMERGENCY LIGHTS INOP.  MX REMOVED AND REPLACED BATTERY PACK.  OP'S CHECK GOOD.
